MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DUAL SPIKE Y-CONN. SET, PKG'D; SURGICAL IRRIGATION SYSTEM NOZZLE

ZIMMER SURGICAL, INC. DUAL SPIKE Y-CONN. SET, PKG'D; SURGICAL IRRIGATION SYSTEM NOZZLE
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Visual inspection confirmed there was debris measuring about.80mm squared sealed inside the sterile package of 1 of the spikes.Per zpc 8.400 for sterile non-implantable devices and packaging materials, a total of two (2) particles whose individual areas do not exceed 0.60 sq.Mm in size are acceptable.The debris is greater than 0.60 sq.Mm meaning that the device is non-conforming.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.E1 telephone number: (b)(6).G2 country: japan.
 
Event or Problem Description
It was reported that during inspection, it was found that there was debris in the sterile packaging.During product evaluation, it was found that there was debris measuring.80mm squared sealed inside the sterile package.This was determined to be non-conforming.There was no patient involvement.Due diligence is complete and there is no additional information available.

Brand Name
DUAL SPIKE Y-CONN. SET, PKG'D
Common Device Name
SURGICAL IRRIGATION SYSTEM NOZZLE
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17414026
Report Number0001526350-2023-00820
Device Sequence Number8975698
Product Code FQH
UDI-Device Identifier00889024379855
UDI-Public(01)00889024379855(17)250925(10)65647353
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Model NumberN/A
Device Catalogue Number00515004200
Device Lot Number65647353
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Initial Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose